Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 328, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 26, 2006, 2:36 AM CDT for Osage County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2006, 2:36 AM CDT (07:36 UTC)
- Expired
- May 26, 2006, 3:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Osage County, OK
The radar
The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 7.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:51 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, May 25, 9:51 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 951 PM CDT THU MAY 25 2006 .UPDATE... ISOLATED SEVERE THUNDERSTORMS OCCURRING ACROSS CARROLL COUNTY WITH GOLF BALL SIZE HAIL JUST NOW BEING REPORTED IN OAK GROVE. THESE THUNDERSTORMS SHOULD BEGIN TO DISSIPATE WITH THE LOSS OF DAYTIME HEATING AND SHOULD FIZZLE OUT BY MIDNIGHT. WILL KEEP POPS IN THE FORECAST THROUGH THE OVERNIGHT HOURS FOR PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS A FRONTAL BOUNDARY LINGERS NEAR THE KANSAS AND OKLAHOMA BORDER. WOULD EXPECT THUNDERSTORM ACTIVITY IN WESTERN KANSAS ASSOCIATED WITH A MID-LEVEL SHORTWAVE TO MOVE EAST ALONG AND NORTH OF THIS BOUNDARY DURING THE OVERNIGHT HOURS WITH SOME OF THIS ACTIVITY POSSIBLY MOVING INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND INTO FRIDAY MORNING. HAVE ADJUSTED POPS SLIGHTLY FOR THE OVERNIGHT. HAVE ALSO ADJUSTED OVERNIGHT TEMPS TO BETTER REFLECT THE CURRENT TRENDS AND THE LATEST MODEL DATA. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 10 LONG TERM FORECASTER ID= 12
Hazardous weather outlook, May 26, 1:25 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
125 AM CDT FRI MAY 26 2006
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
108 AM CDT FRI MAY 26 2006
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHWEST OF I44 AND BENTON CARROLL AND MADISON COUNTIES
IN NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...A NEARLY STATIONARY BOUNDARY NEAR THE KANSAS OKLAHOMA
BORDER AND A MOIST NIGHTTIME LOW LEVEL JET WILL CONTINUE TO PRODUCE
STORMS OVER NORTH CENTRAL OKLAHOMA. THOSE STORMS WILL MIGRATE SOUTHEAST
INTO NORTHWEST PORTIONS OF THE TULSA FORECAST AREA OVERNIGHT.
MORE STORMS ALONG A BOUNDARY FROM SOUTHEAST KANSAS INTO SOUTHWEST
MISSOURI WILL MIGRATE INTO BENTON CARROLL AND MADISON COUNTIES IN
NORTHWEST ARKANSAS. THE PRIMARY THREAT FROM THESE STORMS WILL
BE LARGE HAIL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A FEW THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING. THE BOUNDARY
SHOULD LIFT WELL NORTH DURING THE DAY FRIDAY SO A REPEAT PERFORMANCE
FRIDAY NIGHT IS NOT EXPECTED. DRY AND WARMER THAN NORMAL WEATHER IS
EXPECTED THROUGH THE MEMORIAL DAY WEEKEND.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, May 25, 9:44 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL OAK GROVE 36.46N 93.45W
05/25/2006 E1.75 INCH CARROLL AR PUBLIC
&&
NMKSpecial weather statement, May 26, 2:28 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT FRI MAY 26 2006
OKZ054-260815-
OSAGE OK-
228 AM CDT FRI MAY 26 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
OSAGE
AT 228 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF GRAINOLA TO 19 MILES WEST OF
APPERSON...MOVING EAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...HOMINY...
WYNONA...FAIRFAX...BARNSDALL...PERSHING...TALLANT...NELAGONEY...
BURBANK...OKESA...APPERSON...WEBB CITY...PEARSONIA...FORAKER AND
GRAINOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:51 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 54 min |
| May 26, 5:45 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 3 hr |
| May 25, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 77 min |
| May 25, 10:18 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 57 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.